Panado contains paracetamol. It is a tried and trusted choice for many South African families, to treat headaches, pain and fever, and toothache.
Each tablet contains: Paracetamol 500mg. Preservative: potassium sorbate 0,12 % m/m. Sugar free.
Indications: For the relief of headaches, pain and fever, and toothache.
Contraindications: Do not use the product if known hypersensitivity or allergy exists towards any of the ingredients.
Warnings and Special precautions: If you are taking chronic medication consult your medical practitioner before usage. Consult your doctor if you suffers from any of the following conditions: alcohol addiction, kidney disease and liver disease.
Dosage: Do not exceed recommended daily dosage.
- Adults: One tablet every 3 hours or one to two tablets every 4 to 6 hours while symptoms persist. Max: 8 tablets in any 24-hour period.
- Children 6-12 years: Half to one tablet every 4 hours if necessary.
Max: 4 doses in any 24-hour period for not longer than 5 days.
Pack Size: 24 Tablets